eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: could Mirtazapine cause Stools - pale or clay colored?

Summary: Stools - pale or clay colored is reported only by a few people who take Mirtazapine. We study 17,106 people who have side effects while taking Mirtazapine from FDA and social media. Find out below who they are, when they have Stools - pale or clay colored and more.

You are not alone: join a support group for people who take Mirtazapine and have Stools - pale or clay colored >>>

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

Mirtazapine

Mirtazapine has active ingredients of mirtazapine. It is often used in depression. (latest outcomes from 17,973 Mirtazapine users)

Stools - pale or clay colored

Stools - pale or clay colored has been reported by people with depression, high blood pressure, stress and anxiety, diabetes, insomnia. (latest reports from 66 Stools - pale or clay colored patients)

On May, 7, 2015: 17,106 people reported to have side effects when taking Mirtazapine. Among them, 1 people (0.01%) has Stools - Pale Or Clay Colored.

Trend of Stools - pale or clay colored in Mirtazapine reports

Time on Mirtazapine when people have Stools - pale or clay colored * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Stools - pale or clay colored0.00%100.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Stools - pale or clay colored when taking Mirtazapine * :

FemaleMale
Stools - pale or clay colored100.00%0.00%

Age of people who have Stools - pale or clay colored when taking Mirtazapine * :

0-12-910-1920-2930-3940-4950-5960+
Stools - pale or clay colored0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of Stools - pale or clay colored when taking Mirtazapine ** :

leastmoderateseveremost severe
Stools - pale or clay colored0.00%0.00%100.00%0.00%

How people recovered from Stools - pale or clay colored ** :

n/a

Top conditions involved for these people * :

  1. Depression (1 people, 100.00%)
  2. Thyroid disorder (1 people, 100.00%)
  3. Diabetes (1 people, 100.00%)
  4. High blood pressure (1 people, 100.00%)

Top co-used drugs for these people * :

  1. Levothroid - 0.075mg (1 people, 100.00%)
  2. Glimepiride (1 people, 100.00%)
  3. Abilify (1 people, 100.00%)
  4. Metformin hydrochloride (1 people, 100.00%)
  5. Clonidine hydrochloride (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of mirtazapine and stools - pale or clay colored on

Do you have Stools - Pale Or Clay Colored while taking Mirtazapine?

 

You are not alone! Join a support group on :
- support group for people who take Mirtazapine and have Stools - Pale Or Clay Colored
- support group for people who take Mirtazapine
- support group for people who have Stools - Pale Or Clay Colored

Recent conversations of related support groups:

Browse all Mirtazapine side effects:

Drugs that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Mirtazapine, Stools - pale or clay colored

You may be interested at these reviews (Write a review):

  • Caution about remeron!
    As do many folks suffering from fibromyalgia with depression I ended up seeing a psychiatrist; several actually over the years. During my clinical exams in nursing school my anxiety levels were unbearable and my doc changed my AD to Remeron. So what happened? No more anxiety - no emotions at all! ...
  • Transition from mirtazapine to cymbalta (bipolar ii) 6 week duration taken in conjunction with seroquel, propranalol and implanon
    In early September I approached my Psychiatrist to report that I was having sleep paralysis episodes as well as insatiable appetite. I had put on about 20lb in the space of 6 months since the sleep paralysis started.

    My Psychiatrist opted to wean me off the Mirtazapine and onto Cymbal ...
  • Patients having false positives while on remeron
    I have had a few patients complain they are failing drug tests for Amphetamines while on remeron, and have claimed to have not used any type of Amphetamine or any (Mixed Salts). These patients are all or were on probation, parole, or under some stipulation. Iv realized most of these patients are tak ...
  • 91 year old when awaken in morning confused
    91 year old with emphysema. Uses Nebulizer 3x daily, oxygen, zocor, levothyroid wakes up in morning increasingly confused. Clears during day.

More reviews for: Mirtazapine, Stools - pale or clay colored

Comments from related studies:

  • From this study (1 month ago):

  • Parkinson drugs and dopamine enhacing drugs makes spastic pain in legs unbearable

    Reply

  • From this study (2 months ago):

  • Pcos, progesterone deficiency, estrogen dominance,

    Reply

  • From this study (2 months ago):

  • Have had a hip replacement, through an accident...Also suffer with arthritis in my knee joints.... Do take exercise swimming and gym, but after taking Mirtazapine for 2 weeks, I now cannot walk a few yards, my legs have gone very stiff with tremendous pain when I walk, ok sitting down or lying in bed. Walking seems to ware my body down, and makes me feel warn down, so I stopped taking Mirtazapine for 3 days, I can now walk that much better...... Could this be a temporary measure? and maybe when I have been on the tablets longer this may right it's self, or should I see my doctor

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.